The Harnack inequality and the Hölder property of solutions of nonlinear elliptic equations with a nonstandard growth condition
Differencialʹnye uravneniâ, Tome 33 (1997) no. 12, pp. 1651-1660
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_12_a8,
author = {Yu. A. Alkhutov},
title = {The {Harnack} inequality and the {H\"older} property of solutions of nonlinear elliptic equations with a nonstandard growth condition},
journal = {Differencialʹnye uravneni\^a},
pages = {1651--1660},
year = {1997},
volume = {33},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_12_a8/}
}
TY - JOUR AU - Yu. A. Alkhutov TI - The Harnack inequality and the Hölder property of solutions of nonlinear elliptic equations with a nonstandard growth condition JO - Differencialʹnye uravneniâ PY - 1997 SP - 1651 EP - 1660 VL - 33 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_12_a8/ LA - ru ID - DE_1997_33_12_a8 ER -
%0 Journal Article %A Yu. A. Alkhutov %T The Harnack inequality and the Hölder property of solutions of nonlinear elliptic equations with a nonstandard growth condition %J Differencialʹnye uravneniâ %D 1997 %P 1651-1660 %V 33 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1997_33_12_a8/ %G ru %F DE_1997_33_12_a8
Yu. A. Alkhutov. The Harnack inequality and the Hölder property of solutions of nonlinear elliptic equations with a nonstandard growth condition. Differencialʹnye uravneniâ, Tome 33 (1997) no. 12, pp. 1651-1660. http://geodesic.mathdoc.fr/item/DE_1997_33_12_a8/